MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, fluid (fluorouracil) leakage in the area of the connection valves used, spinning spiro, check valve (=k zero adapter) in connection with the elastomeric pump.This has at least the following negative effects: unclear amount of actually infused cytostatic drugs.Skin irritation due to leaking cytostatic drugs.Stressful situation for the patient (psychological component).Endangering third parties through the uncontrolled release of cytostatic drugs.Port needle has been removed.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph which depicted a powerloc max stylet safety infusion set.The portion of the device visible in the photograph included the needle housing and a portion of extension tubing.The device was being used to access an indwelling port and a clear dressing was fixed over the needle housing.Opaque material was visible beneath the dressing.The material under the dressing suggested that leakage likely occurred; however, it could not be determined if the leakage was from the needle housing, tubing or backflow from the insertion site.Neither the precise nature of the leak, nor the root cause could be determined from examination of the provided photograph.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERLOC MAX
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21626644
Report Number3006260740-2025-01552
Device Sequence Number6791451
Product Code FPA
UDI-Device Identifier00801741047435
UDI-Public(01)00801741047435(11)230107(17)251016(10)ASGXFC055
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberN/A
Device Catalogue Number0141975
Device Lot NumberASGXFC055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/17/2025
05/16/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/09/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown